# SDR MWEA99051

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug MD-88
- Aircraft serial: 48030
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LONGERON 8 RIGHT AT STATION 1309.  MTC FABRICATED AND INSTALLED NEW LONGERON AND SPLICE.
